# SDR AUS20020932

- Difficulty date: June 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Damaged
- Location: Nlg Tire
- Component: Tire Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL TIRE FLAT. INVESTIGATION FOUND TIRE TUBE HOLED.
